American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] M. Laczkovich, D. Preiss and C. Weil. On unilateral and bilateral $n$th Peano derivatives . Proc. Amer. Math. Soc. 99 (1987) 129-134. MR 866442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. M. Ash and R. L. Jones. Mean value theorems for generalized Riemann derivatives . Proc. Amer. Math. Soc. 101 (1987) 263-271. MR 902539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ewa Łazarow. On the Baire class of $\mathcal{I}$-approximate derivatives . Proc. Amer. Math. Soc. 100 (1987) 669-674. MR 894436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hann Tzong Wang. Convex functions and Fourier coefficients . Proc. Amer. Math. Soc. 94 (1985) 641-646. MR 792276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michał Morayne. On continuity of symmetric restrictions of Borel functions . Proc. Amer. Math. Soc. 93 (1985) 440-442. MR 773998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. M. Bruckner and K. G. Johnson. Path derivatives and growth control . Proc. Amer. Math. Soc. 91 (1984) 46-48. MR 735561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Lee Larson. The Baire class of approximate symmetric derivates . Proc. Amer. Math. Soc. 87 (1983) 125-130. MR 677247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] M. J. Evans and P. D. Humke. The equality of unilateral derivates . Proc. Amer. Math. Soc. 79 (1980) 609-613. MR 572313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] C. L. Belna, M. J. Evans and P. D. Humke. Symmetric and ordinary differentiation . Proc. Amer. Math. Soc. 72 (1978) 261-267. MR 507319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ka Sing Lau and Clifford E. Weil. Differentiability via directional derivatives . Proc. Amer. Math. Soc. 70 (1978) 11-17. MR 0486354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard J. Fleissner and James Foran. A note on differentiable functions . Proc. Amer. Math. Soc. 69 (1978) 56. MR 0466441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Richard J. O’Malley. Decomposition of approximate derivatives . Proc. Amer. Math. Soc. 69 (1978) 243-247. MR 0466446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Rotraut Goubau Cahill. A boundary value problem for $H\sp{\infty }(D)$ . Proc. Amer. Math. Soc. 67 (1977) 241-247. MR 0457728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jack B. Brown. A measure theoretic variant of Blumberg's theorem . Proc. Amer. Math. Soc. 66 (1977) 266-268. MR 0463377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Cheng Ming Lee. Generalizations of l'H\^opital's rule . Proc. Amer. Math. Soc. 66 (1977) 315-320. MR 0453939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. M. Bruckner. Differentiability a.e. and approximate differentiability a.e . Proc. Amer. Math. Soc. 66 (1977) 294-298. MR 0453938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. M. Bruckner and C. Goffman. Differentiability through change of variables . Proc. Amer. Math. Soc. 61 (1976) 235-241. MR 0432831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard J. O’Malley. Baire*\ $1$, Darboux functions . Proc. Amer. Math. Soc. 60 (1976) 187-192. MR 0417352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Casper Goffman. Everywhere differentiable functions and the density topology . Proc. Amer. Math. Soc. 51 (1975) 250. MR 0367124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2